# SDR 2007UALA02183

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 28,490 hours, 11,179 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NR 1 GENERATOR FAULT.   FOUND IDG FAILED.  REPLACED IDG.
